TITLE

On Nemytskij operator in the space of absolutely continuous set-valued functions

AUTHOR(S)
Ludew, Jakub J.
PUB. DATE
December 2011
SOURCE
Journal of Applied Analysis;2011, Vol. 17 Issue 2, p277
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98125191

 

Related Articles

  • LOCALLY DEFINED OPERATORS IN THE SPACE OF FUNCTIONS OF BOUNDED ρ-VARIATION. Wróbel, Małgorzata // Real Analysis Exchange;2013, Vol. 38 Issue 1, p79 

    We prove that every locally defined operator mapping the space of continuous and bounded ρ-variation functions into itself is a Nemytskij composition operator.

  • UNIFORMLY BOUNDED NEMYTSKIJ OPERATORS GENERATED BY SET-VALUED FUNCTIONS BETWEEN GENERALIZED HÖLDER FUNCTION SPACES. Matkowski, Janusz; Wróbel, Małgorzata // Discussiones Mathematicae: Differential Inclusions, Control & Op;2011, Vol. 31 Issue 2, p183 

    We prove that the generator of any uniformly bounded set-valued Nemytskij operator acting between generalized Hölder function metric spaces, with nonempty compact and convex values is an affine function with respect to the function variable.

  • Set-valued extension of operators via Steiner selections (I)–Theoretical results. Terán, Pedro; López-Dían, Miguel // Applied Mathematics & Mechanics;May2002, Vol. 23 Issue 5, p568 

    A way to extend operators in spaces of continuous functions to spaces of continuous set-valued functions is proposed. This extension is developed through the Steiner selections of the set-valued functions. Their properties and characteristics of the convergence of sequences of operators of this...

  • UNIFORMLY BOUNDED COMPOSITION OPERATORS. GŁAZOWSKA, DOROTA; MATKOWSKI, JANUSZ // Bulletin of the Australian Mathematical Society;Dec2015, Vol. 92 Issue 3, p463 

    We prove that if a uniformly bounded (or equidistantly uniformly bounded) Nemytskij operator maps the space of functions of bounded ${\it\varphi}$-variation with weight function in the sense of Riesz into another space of that type (with the same weight function) and its generator is continuous...

  • Nonlinear set-valued boundary value problems with continuous feedback. Brykalov, S. // Differential Equations;Feb2014, Vol. 50 Issue 2, p169 

    We obtain sufficient conditions for the existence of at least one absolutely continuous solution of a nonlinear functional-differential inclusion in a finite-dimensional space with nonlinear set-valued functional boundary conditions. The set-valuedness of the dynamics may be due to the presence...

  • Non-compact generalized variational inequalities for quasi-monotone and hemi-continuous operators with applications. Chowdhury, M.S.R.; Tarafdar, E.; Thompson, H.B. // Acta Mathematica Hungarica;2003, Vol. 99 Issue 1/2, p105 

    Some results are obtained for non-compact cases in topological vector spaces for the existence problem of solutions for some set-valued variational inequalities with quasi-monotone and lower hemi-continuous operators, and with quasi-semi-monotone and upper hemi-continuous operators. Some...

  • Lower Semicontinuity for Parametric Weak Vector Variational Inequalities in Reflexive Banach Spaces. Ren-you Zhong; Nan-jing Huang // Journal of Optimization Theory & Applications;Aug2011, Vol. 150 Issue 2, p317 

    In this paper, a key assumption similar to that of Li and Chen is introduced by virtue of a gap function for a class of parametric set-valued weak vector variational inequalities in Banach spaces. By using this key assumption, sufficient and necessary conditions of the continuity and Hausdorff...

  • Continuous homogeneous selections of set-valued metric generalized inverses of linear operators in Banach spaces. Ma, Hai Feng; Hudzik, Henryk; Wang, Yu Wen // Acta Mathematica Sinica;Jan2012, Vol. 28 Issue 1, p45 

    In this paper, continuous homogeneous selections for the set-valued metric generalized inverses T∂ of linear operators T in Banach spaces are investigated by means of the methods of geometry of Banach spaces. Necessary and sufficient conditions for bounded linear operators T to have...

  • TOPOLOGICAL STRUCTURE OF THE SOLUTIONS SET OF IMPULSIVE SEMILINEAR DIFFERENTIAL INCLUSIONS WITH NONCONVEX RIGHT-HAND SIDE. BENCHOHRA, MOUFFAK; NIETO, JUAN J.; OUAHAB, ABDELGHANI // African Diaspora Journal of Mathematics;2014, Vol. 16 Issue 2, p72 

    In this paper, we study the topological structure of solution sets for the following first-order impulsive evolution inclusion with initial conditions: ... where J:=[0,b] and 0=t0

  • First-order regularization methods for accretive inclusions in a Banach space. Ryazantseva, I. // Computational Mathematics & Mathematical Physics;Nov2014, Vol. 54 Issue 11, p1647 

    Equations with set-valued accretive operators in a Banach space are considered. Their solutions are understood in the sense of inclusions. By applying the resolvent of the set-valued part of the equation operator, these equations are reduced to ones with single-valued operators. For the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics